• DocumentCode
    1053073
  • Title

    Steering control algorithm for a class of wheeled mobile robots

  • Author

    Rehman, F.U. ; Ahmed, M.M.

  • Author_Institution
    Mohammad Ali Jinnah Univ., Islamabad
  • Volume
    1
  • Issue
    4
  • fYear
    2007
  • fDate
    7/1/2007 12:00:00 AM
  • Firstpage
    915
  • Lastpage
    924
  • Abstract
    The authors present a simple steering control algorithm for a class of non-holonomic wheeled mobile robots. Five different types of wheeled mobile robots are considered. The feedback controls are piece-wise constant, states dependent and the method is based on the construction of a cost function V, which is sum of two semi-positive definite functions V1 and V2. The first m state variables can be steered along the given vector fields directly using the classical controls and remaining n-m state variables can be steered along the missing Lie brackets indirectly. The task of the control strategy is to decay the non-differentiable cost function along the controlled system trajectories only asymptotically. The beauty of the algorithm is that it does not require the conversion of the system models into ´chained form´ and does not rely on any special transformation techniques.
  • Keywords
    feedback; mobile robots; piecewise constant techniques; position control; steering systems; wheels; Lie bracket; cost function; feedback control; nondifferentiable cost function; nonholonomic wheeled mobile robots; piece-wise constant; semi positive definite function; states dependent control; steering control algorithm; system trajectory control;
  • fLanguage
    English
  • Journal_Title
    Control Theory & Applications, IET
  • Publisher
    iet
  • ISSN
    1751-8644
  • Type

    jour

  • DOI
    10.1049/iet-cta:20060189
  • Filename
    4271397